Wyoming, 2014

High Wind in Wyoming, December 27 to 28, 2014

December 27 to 28, 2014 · NWS CYS · 12 events in 4 counties and zones

A large pressure gradient combined with a very fast westerly upper level jet produced very strong and gusty winds through the wind prone areas of southeast Wyoming. Gusts of 60 to 70 mph were common.

Where it happened

Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

A large pressure gradient combined with a very fast westerly upper level jet produced very strong and gusty winds through the wind prone areas of southeast Wyoming. Gusts of 60 to 70 mph were common.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Dec 27, 3:03 AM MST, 9 hours 18 minutes earlier.

Area forecast discussion, Dec 27, 3:03 AM MST, 9 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
303 AM MST SAT DEC 27 2014

.SHORT TERM...(TODAY THROUGH MONDAY)

CURRENT KCYS RADAR LOOP AND OBS ACROSS THE AREA SHOW THE LIGHT
SNOW HAS COME TO AN END OVER SOUTHEAST WYOMING. THE STORM SYSTEM
RESPONSIBLE FOR THE SNOW ON CHRISTMAS DAY IS NOW EJECTING
NORTHEAST INTO THE NORTHERN PLAINS STATES THIS MORNING. VERY COLD
TEMPERATURES OVER THE AREA EARLY THIS MORNING...WITH MOST OF
SOUTHEAST WYOMING IN THE SINGLE DIGITS ABOVE AND BELOW ZERO. WIND
CHILLS ARE GENERALLY BETWEEN -10 TO -20 AS WELL. SLIGHTLY WARMER
ACROSS WESTERN NEBRASKA WHICH SOME LOCATIONS STILL MAINTAINING
SOME CLOUD COVER...KEEPING TEMPS IN THE TEENS ACROSS THE NORTHERN
PANHANDLE OF NEBRASKA. HIGH TEMPERATURES TODAY WILL BE AROUND 10
DEGREES BELOW NORMAL...AND GENERALLY IN THE UPPER TEENS TO MIDDLE
20S. THE MAIN CONCERN OVER THE NEXT 24 HOURS WILL BE STRONG WINDS
ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING. LLVL PRESSURE
GRADIENT WILL STRENGTHEN LATE TODAY...PEAKING AFTER MIDNIGHT
TONIGHT. WEST TO SOUTHWEST WINDS WILL LIKELY GUST IN ACCESS OF 60
MPH ALONG PORTIONS OF I80 BETWEEN RAWLINS AND CHEYENNE...AND THEN
LATER ALONG I25 BETWEEN CHUGWATER AND WHEATLAND. ONE OTHER
CONCERN WITH THESE WINDS WILL BE BLOWING SNOW DUE TO A LARGE
SNOWPACK ACROSS THE REGION. PORTIONS OF I80 AND I25 WILL SEE
VISIBILITIES LOWERING TO NEAR ZERO AT TIMES DUE TO WIND GUSTS OVER
50 MPH AND BLOWING SNOW. DRIFTING SNOW MAY ALSO BE A PROBLEM ALONG
STRETCHES OF HIGHWAY...WITH MAY RESULT IN SLICK SNOW COVERED
ROADWAYS...ESPECIALLY ACROSS A LARGE PORTION OF I80 BETWEEN
CHEYENNE AND RAWLINS.

ON SUNDAY AND MONDAY...THE NEXT SYSTEM WILL BEGIN TO IMPACT THE
REGION. THIS TIME AROUND IT WILL NOT BE AN UPPER LEVEL LOW...BUT
INSTEAD AN ARCTIC FRONTAL BOUNDARY IN ADDITION TO A POTENT
SHORTWAVE DIGGING SOUTHEAST FROM THE PAC NORTHWEST. THE POLAR JET
WITH STRENGTHEN SOUTH OF THE AREA AND WILL INTERACT WITH THE
ARCTIC FRONT AND UPSLOPE FLOW...PRODUCING WIDESPREAD LIGHT SNOW
BEGINNING LATE SUNDAY. THIS LIGHT SNOW WILL LIKELY CONTINUE INTO
TUESDAY AND TUESDAY NIGHT. SUNDAY AFTERNOON HIGHS IN THE 20S TO
NEAR 30 WILL LIKELY BE THE WARMEST TEMPERATURES FOR QUITE A
WHILE...WITH TEMPS DROPPING INTO THE SINGLE DIGITS BY SUNDAY
NIGHT. TEMPERATURES ON MONDAY WILL REMAIN IN THE SINGLE DIGITS AS
850-700 TEMPS DROP BETWEEN -15C TO -22C. IN FACT...WOULD NOT BE
SURPRISED IF READING LOWER BELOW ZERO BY MONDAY EVENING. SNOWFALL
APPEARS TO BE LIGHT AT THIS TIME WITH NO MAJOR IMPACTS EXPECTED.
FOR NOW...FORECAST SNOW ACCUMULATIONS SUNDAY NIGHT AND MONDAY ARE
BETWEEN 1 TO 4 INCHES ACROSS THE LOWER ELEVATIONS WITH OVER 6
INCHES FOR THE MOUNTAINS. MAY NEED A WINTER WEATHER ADVISORY FOR
THIS ACTIVITY...BUT IMPACTS SHOULD BE MINOR AT BEST. WIND CHILLS
MAY BECOME THE MORE SIGNIFICANT IMPACT BY LATE MONDAY.

.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
ISSUED AT 300 AM MST SAT DEC 27 2014

COLDEST AIR SO FAR THIS WINTER SEASON WILL BE OVER THE ROCKY
MOUNTAINS AND CENTRAL PLAINS MONDAY NIGHT INTO TUESDAY NIGHT.
TEMPERATURES WILL BE VERY COLD WITH WIND CHILL VALUES WELL BELOW
ZERO. FOR MONDAY NIGHT INTO TUESDAY WIND CHILLS WILL MAINLY BE IN
THE MINUS 5 TO MINUS 15 DEGREE RANGE WITH WIND CHILLS LIKELY TO
PLUMMET INTO THE MINUS 20 TO MINUS 35 DEGREE RANGE TUESDAY NIGHT
INTO EARLY WEDNESDAY. WARMER AIR WILL SLOWLY WORK ITS WAY ACROSS THE
REGION THURSDAY THROUGH SATURDAY.

LIGHT SNOW CAN BE EXPECTED FOR MUCH OF THE AREA MONDAY NIGHT INTO
TUESDAY AS BITTER COLD ARCTIC AIR SQUEEZES ALL AVAILABLE MOISTURE
OUT OF THE ATMOSPHERE. SNOW ACCUMULATIONS WILL BE MINIMAL WITH MOST
OF THE AREA LOOKING AT A DUSTING OF SNOW TO UPWARDS OF A FEW INCHES
FOR MONDAY NIGHT THROUGH TUESDAY AFTERNOON. SKIES SHOULD BEGIN TO
CLEAR OUT TUESDAY NIGHT WITH LIGHT SNOW ENDING.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 212 AM MST SAT DEC 27 2014

AREAS OF MVFR CIGS THIS MORNING WILL GIVE WAY TO MOSTLY CLEAR
SKIES AND VRF LATER THIS MORNING FOR A MAJORITY OF SOUTHEAST
WYOMING AND NEBRASKA PANHANDLE. SOME CLOUD COVER WILL HANG AROUND
THE SNOWY AND SIERRA MADRE RANGES. MAIN AVIATION CONCERNS THROUGH
THE TAF PERIOD WILL BE THE WINDS ACROSS WIND PRONE PORTIONS OF
SOUTHEAST WYOMING. WEST TO SOUTHWEST WINDS WILL INCREASE TO 30 TO
40 MPH BY LATE THIS AFTERNOON WITH GUSTS 50 TO 60 MPH. THIS
INCLUDES PLACES LIKE THE SOUTHERN LARAMIE RANGE AND THE NORTHERN
SNOWY RANGE FOOTHILLS. WINDS WILL INCREASE INTO THE EVENING BEFORE
DECREASING LATE TONIGHT THROUGH SUNDAY MORNING.

&&

.FIRE WEATHER...
ISSUED AT 152 AM MST SAT DEC 27 2014

NO FIRE WEATHER CONCERNS THIS WEEKEND AND THROUGH NEXT WEEK WITH
VERY COLD TEMPERATURES AND A WIDESPREAD SNOWPACK EXPECTED. ARCTIC
AIR WILL PUSH INTO SOUTHEAST WYOMING AND WESTERN NEBRASKA STARTING
MONDAY...WITH ANOTHER GOOD CHANCE OF SNOW EXPECTED THROUGH EARLY
WEDNESDAY. LIGHT TO MODERATE SNOW ACCUMULATIONS ARE EXPECTED.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 11 AM MST SUNDAY
     FOR WYZ110.

     HIGH WIND WARNING FROM 5 PM THIS AFTERNOON TO 11 AM MST SUNDAY
     FOR WYZ106-116-117.

NE...NONE.
&&

SHORT TERM...TJT
LONG TERM...SML
AVIATION...GCC
FIRE WEATHER...TJT
Hazardous weather outlook, Dec 27, 4:05 AM MST, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
405 AM MST SAT DEC 27 2014

WYZ101>105-107>109-111>115-118-119-281115-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
405 AM MST SAT DEC 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

STRONG WINDS WILL DEVELOP OVER FAVORED WIND PRONE AREAS OF
SOUTHEAST WYOMING TODAY AND TONIGHT. WEST TO SOUTHWEST WINDS OF 35
TO 45 MPH WITH GUSTS UPWARDS OF 60 MPH WILL OCCUR. WINDS WILL
BECOME STRONG IN THE ARLINGTON AREA THIS AFTERNOON AND THEN INTO
THE SOUTHERN LARAMIE RANGE AND NEAR BORDEAUX BY THIS EVENING. THE
STRONG WINDS WILL PRODUCE AREAS OF BLOWING SNOW WHICH MAY REDUCE
VISIBILITIES TO LESS THAN ONE HALF MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG ARCTIC COLD FRONT WILL MOVE SOUTHWARD ACROSS THE AREA
SUNDAY AND SUNDAY NIGHT. BITTER COLD TEMPERATURES...DANGEROUS WIND
CHILLS...AND ANOTHER ROUND SNOW IS EXPECTED BY SUNDAY NIGHT
THROUGH EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-019>021-054-055-095-096-281115-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
405 AM MST SAT DEC 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

GUSTY WINDS WILL PRODUCE AREAS OF BLOWING SNOW THIS AFTERNOON AND
INTO THE OVERNIGHT HOURS ALONG AND WEST OF THE LARAMIE RANGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG ARCTIC COLD FRONT WILL MOVE SOUTHWARD ACROSS THE AREA
SUNDAY AND SUNDAY NIGHT. BITTER COLD TEMPERATURES...DANGEROUS WIND
CHILLS...AND ANOTHER ROUND SNOW IS EXPECTED BY SUNDAY NIGHT
THROUGH EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WYZ106-110-116-117-281115-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
405 AM MST SAT DEC 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG ARCTIC COLD FRONT WILL MOVE SOUTHWARD ACROSS THE AREA
SUNDAY AND SUNDAY NIGHT. BITTER COLD TEMPERATURES...DANGEROUS WIND
CHILLS...AND ANOTHER ROUND SNOW IS EXPECTED BY SUNDAY NIGHT
THROUGH EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Dec 27, 11:30 AM MST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1130 AM MST SAT DEC 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     NON-TSTM WND GST 7 NW ELK MOUNTAIN       41.76N 106.51W
12/27/2014  M54 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED AT 45 MPH.

1110 AM     NON-TSTM WND GST 3 NW ARLINGTON          41.62N 106.25W
12/27/2014  M50 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED AT 41 MPH.

&&

BCHAPMAN
Local storm report, Dec 27, 11:47 AM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1147 AM MST SAT DEC 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     NON-TSTM WND GST 3 ESE ELK MOUNTAIN      41.67N 106.36W
12/27/2014  M58 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED AT 37 MPH

&&

BCHAPMAN
Local storm report, Dec 27, 11:49 AM MST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1149 AM MST SAT DEC 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/27/2014  M52 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED AT 41 MPH.

&&

BCHAPMAN
Local storm report, Dec 27, 12:18 PM MST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1218 PM MST SAT DEC 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     NON-TSTM WND GST 3 NW ARLINGTON          41.62N 106.25W
12/27/2014  M57 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED AT 46 MPH.

&&

BCHAPMAN
Local storm report, Dec 27, 12:19 PM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1219 PM MST SAT DEC 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     NON-TSTM WND GST 7 NW ELK MOUNTAIN       41.76N 106.51W
12/27/2014  M51 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSATINED A T 44 MPH.

1201 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
12/27/2014  M54 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED AT 42 MPH.

&&

BCHAPMAN

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

12 high wind. Local standard time, as filed.

High Wind, North Snowy Range Foothills

When
December 27, 12:21 PM MST to 12:31 PM MST
Where
North Snowy Range Foothills forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at County Road 402 measured peak wind gusts of 64 mph.

High Wind, South Laramie Range

When
December 27, 7:57 PM MST to 9:07 PM MST
Where
South Laramie Range forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

The WYDOT sensor at Vedauwoo measured sustained winds of 40 mph or higher.

High Wind, South Laramie Range

When
December 27, 10:15 PM MST
Where
South Laramie Range forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

The UPR sensor at Buford measured a peak wind gust of 58 mph.

High Wind, North Snowy Range Foothills

When
December 28, 12:31 AM MST to 12:36 AM MST
Where
North Snowy Range Foothills forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at County Road 402 measured peak wind gusts of 58 mph.

High Wind, North Snowy Range Foothills

When
December 28, 2:51 AM MST to 7:06 AM MST
Where
North Snowy Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Arlington measured sustained winds of 40 mph or higher, with a peak gust of 61 mph at 28/0431 MST.

High Wind, North Snowy Range Foothills

When
December 28, 3:06 AM MST to 7:11 AM MST
Where
North Snowy Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Foote Creek measured sustained winds of 40 mph or higher.

High Wind, North Snowy Range Foothills

When
December 28, 4:00 AM MST to 7:00 AM MST
Where
North Snowy Range Foothills forecast zone
Measured
59 kt (68 mph) measured gust
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Cooper Cove measured wind gusts of 58 mph or higher, with a peak gust of 68 mph at 28/0445 MST.

High Wind, North Snowy Range Foothills

When
December 28, 4:06 AM MST to 6:41 AM MST
Where
North Snowy Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Arlington East measured sustained winds of 40 mph or higher, with a peak gust of 58 mph at 28/0611 MST.

High Wind, North Snowy Range Foothills

When
December 28, 4:26 AM MST to 7:46 AM MST
Where
North Snowy Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Halleck Ridge measured sustained winds of 40 mph or higher.

High Wind, North Snowy Range Foothills

When
December 28, 5:06 AM MST to 5:21 AM MST
Where
North Snowy Range Foothills forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Strouss Hill measured peak wind gusts of 61 mph.

High Wind, South Laramie Range Foothills

When
December 28, 6:00 AM MST to 7:00 AM MST
Where
South Laramie Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Mesonet
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

The UPR sensor at Emkay measured sustained winds of 40 mph or higher.

High Wind, Central Laramie Range and Southwest Platte County

When
December 28, 6:56 AM MST to 7:56 AM MST
Where
Central Laramie Range and Southwest Platte County forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.698, -105.127 (the zone’s center; the record gives no point)

The WYDOT sensor at Bordeaux measured sustained winds of 40 mph or higher.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2014Every state in 2014This day in weather historyWarnings in Wyoming, December 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 552006, 552016, 552015, 552007, 552004, 552009, 552005, 552003, 552011, 552013, 552017, 552002.